ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev ME Conf / Next ME Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Media Engineering (ME) [schedule] [select]
Chair Hiroyuki Arai (Nippon Inst. of Tech.)
Vice Chair Shogo Muramatsu (Niigata Univ.)
Secretary Shogo Tokai (Univ. of Fukui), Yurie Iribe (Aichi Prefectual Univ.), Kei Kanari (Utsunomiya Univ.), Asako Soga (Ryukoku Univ.), Teruaki Hirano (Kanto Gakuin Univ.)

Conference Date Sat, Feb 12, 2022 08:45 - 18:00
Topics  
Conference Place  
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on ME.

  08:45-09:00 Opening Address ( 15 min. )
Sat, Feb 12 AM 
09:00 - 10:30
(1) 09:00-09:15 Construction of an automatic music recommendation system based on user's physical condition Yuma Ishii, Yasuyuki Saito (NITKC)
(2) 09:15-09:30 Automatic music generation from characters Naoki Mizowaki (NITKC), Tetsuro Kitahara (NU), Yasuyuki Saito (NITKC)
(3) 09:30-09:45 Evaluation of exercise capacity around the ankle based on PCA with 3D camera Ryotaro Ishii (TMCIT), Nodoka Sakai, Yusuke Miyazaki (Tokyo Tech), Shoji Yamamoto (TMCIT)
(4) 09:45-10:00 Safety path planning for autonomous mobile robot based on human behavior prediction Kohei Tanaka, Eiji Nishizawa, Ryotaro Ishii, Shoji Yamamoto (TMCIT)
(5) 10:00-10:15 Analysis of concentration state by using biometric information with personal feature Madoka Hagiri, Reoya Tanaka, Shigetomo Sakuma, Shoji Yamamoto (TMCIT)
(6) 10:15-10:30 Assembly of square jigsaw puzzles Ayumu Nakaya, Keita Takahashi, Hiroshi Mori, Fubito Toyama (Utsunomiya Univ.)
  10:30-10:45 Break ( 15 min. )
Sat, Feb 12 AM 
10:45 - 12:15
(7) 10:45-11:00 Study on Deep Learning Reconstruction of MRI Complex Images Using Real-value CNN Itona Fukatsu, Kazuki Yamato, Satoshi Ito (Utsunomiya Univ.)
(8) 11:00-11:15 A Study of Autostereoscopic Transparent Display Mari Shiina, Naoki Hashimoto (UEC)
(9) 11:15-11:30 Peripheral Field Expansion of a Simple Head-Mounted Display By Using Tracking Projection Kazuto Saito, Naoki Hashimoto (UEC)
(10) 11:30-11:45 Indoor wide area projection system using multiple ProCam units Rie Haneda, Naoki Hashimoto (UEC)
(11) 11:45-12:00 3D Virtual Fitting System for Supporting Museum Exhibit of Sarira Casket Kyohei Kobayashi, Asako Soga (Ryukoku Univ.)
(12) 12:00-12:15 System for Visualizing Muscle Activity Using Body-Motion Input and Muscle Analysis Data Taichi Yano, Asako Soga, Daisuke Tawara (Ryukoku Univ.)
  12:15-13:15 Lunch Break ( 60 min. )
Sat, Feb 12 PM 
13:15 - 14:45
(13) 13:15-13:30 An EMG Measurement in Weight Illusion by Impression Change of the Own Body Joichiro Muraoka, Yuzuki Okubo, Mie Sato (Utsunomiya Univ.), Naoki Hashimoto (UEC)
(14) 13:30-13:45 An Examination of Information Presentation Based on User's Gaze with AR Glasses Shogo Nishida, Kei Kanari, Mie Sato (Utsunomiya Univ.)
(15) 13:45-14:00 An Examination of Presenting Direction Information on AR Glasses Yui Hojo, Kanari Kei, Mie Sato (Utsunomiya Univ.)
(16) 14:00-14:15 An Examination of the Presence of a Remote Participant Seen from Multiple Directions Hayata Saito, Kei kanari, Mie Sato (Utsunomiya Univ.)
(17) 14:15-14:30 An Examination of Effects of Hand Color Change on User's Psychological State During Pseudo Handshake Shota Imaizumi, Masaki Kitajima, Kei Kanari, Mie Sato (Utsunomiya Univ.)
(18) 14:30-14:45 * Kazuma Ootani, Tomoharu Ishikawa, Takashi Maehara (Utsunomiya Univ), Yoshiko Yanagida (Bunka Gakuen Univ), Miyoshi Ayama (Utsunomiya Univ)
  14:45-15:00 Break ( 15 min. )
Sat, Feb 12 PM 
15:00 - 16:30
(19) 15:00-15:15 Effect of visual information of product name and product in vegetable package on kansei evaluation Kakeru Shono, Tomoharu ishikawa, Takashi Maehara, Miyoshi Ayama (Utsunomiya Univ)
(20) 15:15-15:30 Shooting support system for multi-smartphone environment using AR Ryoya Konishi, Yuuki Takeshita, Chao Zhang, Shogo Tokai (Univ. of Fukui)
(21) 15:30-15:45 Morphing based VR space generation from multiple ominidirectional views Kousuke Deki, Chao Zhang, Shogo Tokai (Univ. of Fukui)
(22) 15:45-16:00 A Study of Projection Mapping in Bright Environments Ippo Shimamura, Naoki Hashimoto (UEC)
(23) 16:00-16:15 Sparse Feature Map Merging for Point Feature based SLAM System Simai Long, Hiroki Takahashi (UEC)
(24) 16:15-16:30 Carried Object Detection using Body Structure Yoshiki Nakajima, Eiji Kamioka, Phan Xuan Tan (SIT)
  16:30-16:45 Break ( 15 min. )
Sat, Feb 12 PM 
16:45 - 18:00
(25) 16:45-17:45 [Special Talk]
Program Production Support and Service Development based on AI Technologies
-- Smart Production --
Takahiro Mochizuki (NHK)
  17:45-18:00 Closing Address ( 15 min. )

Announcement for Speakers
General TalkEach speech will have 10 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
ME Technical Group on Media Engineering (ME)   [Latest Schedule]
Contact Address  


Last modified: 2022-02-03 11:35:28


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to ME Schedule Page]   /  
 
 Go Top  Go Back   Prev ME Conf / Next ME Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan